# SDR SWAA2022101447106

- Difficulty date: September 23, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY DOOR BATTERY PACK RT LOWER POSITION AT PASSENGER CABIN (1 EA).   REPLACED EMERGENCY DOOR BATTERY PACK RT LOWER POSITION AT PASSENGER CABIN IAW AMM 33-51-06-960-805 AND PERFORMED TEST OF THE BATTERY PACK, TEST IS OK.  REPLACED EMERGENCY DOOR BATTERY PACK RT LOWER POSITION AT PASSENGER CABIN IAW AMM 33-51-06-960-805 AND PERFORMED TEST OF THE BATTERY PACK, TEST IS OK.
